Doctor insights on:
Does Minoxidil Stop Hair Loss
Hair loss, otherwise known as alopecia, can be caused by different reasons, including damage to the hair shaft or follicles or fungal infections. There are two main types of alopecia. Alopecia areata occurs when the body's immune system attacks hair follicles and causes hair to fall out. Androgenetic (or androgenic) alopecia, on the other hand, is an inherited form of hair loss. With alopecia areata, hair can fall out in patches all over the body. With androgenetic alopecia, hair on the head first thins and then falls out. In men, this is called male pattern hair loss; in women, it is called ...Read more
I have telogen effluvium. Does womens rogaine (minoxidil) stop hair loss or only grow it. If it stops hair loss how long does it take?
Both : It will both stabilize the loss and encourage new growth. It may take 6 months to see results. ...Read more
Using minoxidil 5% since a month ..now having severe hair loss than before ..should i stop using it ..im worried
Not a side effect!: Minoxidil doesn't cause increased hair loss, although, once minoxidil is stopped, it will resume, often at a faster rate. But minoxidil is effective only for male pattern baldness (androgenic alopecia). If another condition is causing it, Minoxidil won't help you. Since Minoxidil is OTC, you might not have seen a doctor. I recommend that you see a dermatologist. ...Read more
My hair line has been receding more aggressively as I've been using Rogaine (minoxidil) Foam. Could the foam be facilitating this hair loss? Should I stop using?
I've been using minoxidil for a year to prevent hair loss.However my hair started falling like crazy now! No new hair grew,so should I stop using it?
Hello i have thinning hair . I wonder if i start minoxidil and stop it i will loose it again even if i have hair loss due to relaxers . ?
Thinning hair: Two choices: See a skin doctor, and/or see your barber. Both would be a good idea. ...Read more
I want to stop tropical minoxidil which i was using for my hair loss. I am gaining weight. So want to stop using . What will be adverse effect?
Hair loss: No adverse effect from stopping use of topical Minoxidil aside from hair loss. Weight gain is not reported as a side effect of Minoxidil in www.Epocrates.Com so be sure to focus on nutrition & physical activity as therapeutic options for your weight gain. You might want to check w/your family doc regarding your thyroid (although this is rarely explanation). ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Minoxidil treatment for hair loss
- Hair loss treatment minoxidil
- Menopausal hair loss minoxidil
- Ask a doctor a question free online
- Does hair loss stop?
- Minoxidil drug related hair loss
- When does hair loss stop
- Does nizoral shampoo stop hair loss?
- Talk to a dermatologist online